# SDR AC2A086459

- Difficulty date: May 9, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 1,307 hours
- Engine: Allsn 250C40B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 23065591
- Part serial: QB897316
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 4,240 hours, 3,819 cycles
- Component: Compressor
- Component part number: 23065593
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER OF IMPELLER BLADE IS BROKEN OFF.  BROKEN AREA MEARURES 1/4 X 1/2 INCH.  BROKE IMPELLER PIECE WAS FOUND IN THE TURBINE. REMOVED ENGINE FROM AIRCRAFT AND REPLACED IMPELLER.
